# SDR UPS08854014

- Difficulty date: October 8, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Misrepaired
- Location: X312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR DOUBLER AT STA X312.5 DOES NOT MEET SRM GUIDELINES.  REMOVED AND REPLACED TIP AS PER SRM 51-01-21A.
